Melinda Viteri

Aerospace Educator
Royal Aeronotical Society / Aviation Youth Mentoring Program
Participates in 1 Session

Mrs. Viteri serves as a Corporate/Private Partnership Advisor for Aviatiom Youth Mentoring Program non profit and is the Co-Founder. Mrs. Viteri is a British qualified elementary and high school teacher and has twenty years experience teaching at public and private schools in the United Kingdom and USA. She currently works as Aerospace Educator teacher at Milton Jewish Day School in Washington DC. She creates her own in-person and virtual Aviation and Space Camps which are approved by the FAA.  

Mrs. Viteri's incredible career has span from one continent to another , Mrs. Viteri has for the past five years worked at the British International School of Washington DC teaching Kindergarten and then as a Learning Specialist Lead and MIT Coordinator for STEM Build a Plane. She established her own aviation non profit in 2015 in the USA and loves to rebuild airplanes with middle and high school students. She is the Education Chair for the Royal Aeronautical Society and sits on several aerospace boards. On a weekend Melinda enjoys family time at the airport, flying and hosting flight simulator sessions for local students. In 2018 she qualified as a NASA certified educator and  has a vision to create the innovation needed to teach aerospace curriculum properly in schools globally.  

Mrs. Viteri graduated from the University of Huddersfield, England where she gained qualified teacher status and believes that that teaching is a vocation. At the age of twenty five, Mrs. Viteri pursued her Masters Degree in Deaf Education, Speech Therapy and Audiology. She worked as Advisory Specialist to the government for Deaf and Blind children in the United Kingdom and was the Chair of Deaf Children’s Society UK.  Mrs. Viteri is also a piano teacher for the Associated Board of Royal School of Music and has a 100% examination pass rate for piano and theory. 

Sessions in which Melinda Viteri participates

Saturday 6 February, 2021

Time Zone: (GMT-06:00) Central Time (US & Canada)
1:30 PM
1:30 PM
Reality to Virtual Space Camp Online!
1 hour 30 minutes, 1:30 PM CST - 3:00 PM CST

- Virtual Classroom 2

Session

Dr Estelle-Marie Montgomery, Globaleyez Consulting (Presenter)

Melinda Viteri, Royal Aeronotical Society / Aviation Youth Mentoring Program (Presenter)

Sessions in which Melinda Viteri attends

Thursday 4 February, 2021

Time Zone: (GMT-06:00) Central Time (US & Canada)
8:15 AM
8:15 AM

- Keynote Speaker

Keynote

Daniel Newmyer, Space Center Houston (Presenter)

12:45 PM
12:45 PM

- Virtual Classroom 5

Session

Craig Shannon, NASA - Johnson Space Center (Presenter)

Angela Moran, USNA/ Engineers On Deck (Presenter)

Lauren Maples, NASA - Johnson Space Center (Presenter)

Dave Brown, Space Center Houston Education (Presenter)

Melissa Pore, Bishop O'Connell High School (Presenter)

2:30 PM
2:30 PM
How to Launch Your Elementary Space Night
45 minutes, 2:30 PM CST - 3:15 PM CST

- Virtual Classroom 4

Session

Laurie Newman, Space Center Houston (Presenter)

Lisa Stewart, SEEC CREW (Presenter)

Celebrating Station Science with NASA
1 hour 30 minutes, 2:30 PM CST - 4:00 PM CST

- Virtual Classroom 8

Session

Scott Black, NASA (Presenter)

Krystal Winters, NSTEM (Presenter)

Friday 5 February, 2021

Time Zone: (GMT-06:00) Central Time (US & Canada)
8:00 AM
8:00 AM
Friday Keynote: Dr. John Mather
1 hour, 8:00 AM CST - 9:00 AM CST

- Keynote Speaker

Keynote

Daniel Newmyer, Space Center Houston (Speaker)

9:15 AM
9:15 AM
Mars Helicopter Challenge- From Concept to Digital Creation
45 minutes, 9:15 AM CST - 10:00 AM CST

- Virtual Classroom 6

Session

Dorinda Risenhoover, NASA OKSG (Presenter)

Abigail Pope, Oklahoma State University (Presenter)

Kayla Thornhill, Jenks Middle School (Presenter)

6:00 PM
6:00 PM
SEEC 2021 Banquet Opening and Award Ceremony
4 hours, 6:00 PM CST - 10:00 PM CST

Reception

Daniel Newmyer, Space Center Houston (Presenter)

Saturday 6 February, 2021

Time Zone: (GMT-06:00) Central Time (US & Canada)
7:00 AM
7:00 AM
Tour: Space Center Houston's "Inside Peek" Tours
16 hours 55 minutes, 7:00 AM CST - 11:55 PM CST

Tour

8:45 AM
8:45 AM

- Virtual Classroom 2

Session

Roger Weiss, NASA-International Space Station (HSFTIC) (Presenter)

9:30 AM
9:30 AM
Inspiring Students through Innovation Challenges
45 minutes, 9:30 AM CST - 10:15 AM CST
Signup required

- Virtual Classroom 1

Session

Chaka Jaliwa, Space Center Houston (Presenter)

3:15 PM
3:15 PM

- Keynote Speaker

Keynote

Daniel Newmyer, Space Center Houston (Speaker)